# SDR CA130724009

- Difficulty date: July 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,632 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1145803651
- Condition: Chafed
- Location: Hyd System
- Part time: 10,600 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN)  HYDRAULIC FLUID FOUND ON GROUND UNDER LT WING.  REMOVED ACCESS PANEL AND FOUND HYDRAULIC LINE CHAFED THROUGH FROM ADJACENT DRAIN LINE CLAMP RUBBING AGAINST IT.
